Stability of two-dimensional spatial solitons in nonlocal nonlinear media

Citation

Skupin, S, Bang, O, Edmundson, D et al 2006, 'Stability of two-dimensional spatial solitons in nonlocal nonlinear media', Physical Review E-Statistical, Nonlinear and Soft Matter Physics, vol. 73, no. 6, pp. 066603-1-8.

Year

2006

Fields of Research

  • Numerical Analysis
  • Classical And Physical Optics

Updated:  04 December 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers